Backbone decomposition for continuous-state branching processes with immigration

Research output: Contribution to journalArticle

6 Citations (Scopus)
130 Downloads (Pure)

Abstract

In the spirit of Duquesne and Winkel (2007) and Berestycki et al. (2011), we show that supercritical continuous-state branching process with a general branching mechanism and general immigration mechanism is equivalent in law to a continuous-time Galton-Watson process with immigration (with Poissonian dressing). The result also helps to characterise the limiting backbone decomposition which is predictable from the work on consistent growth of Galton-Watson trees with immigration in Cao and Winkel (2010).
Original languageEnglish
Pages (from-to)139-144
Number of pages6
JournalStatistics & Probability Letters
Volume82
Issue number1
DOIs
Publication statusPublished - Jan 2012

Fingerprint Dive into the research topics of 'Backbone decomposition for continuous-state branching processes with immigration'. Together they form a unique fingerprint.

  • Cite this